MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as an mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is associated only with the kit, this mdr will be only against the kit.A batch record review for kit lot p340 was conducted.There were no non-conformances associated with this complaint.This lot met all release requirements.A review of kit lot p340 shows no trends.Trends were reviewed for complaint category centrifuge bowl leak/break.No trends were detected for this complaint category.An investigation has been performed based only on the customer complaint description; neither the kit nor any kit components were returned.No photographs were provided for evaluation either.The centrifuge bowl leak/break has been verified by service performed by therakos, however, the root cause could not be determined.No further action is required at this time; this investigation is now complete.(b)(4).(b)(6).18/jun/2026.
 
Event or Problem Description
The customer contacted therakos to report that centrifuge bowl leak/break occurred with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.Approximately five minutes of treatment had occurred.The ecp treatment was aborted, and residual blood was not returned to the patient.No pictures were taken, and the kit was discarded.The patient has been reported to have been stable.No patient harm has been reported.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
brian stimson
1170 us highway 22
bridgewater, NJ 08807
5852335524
MDR Report Key25545548
Report Number3036773437-2026-00051
Device Sequence Number10741297
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P340(17)270801
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale